Hi all. Currently on day 35 of accutane and into my second month. So far I am pleased with the results as my skin is already looking tonnes better than it did. I have had very few side effects up till now, excluding the obvious very dry skin and a couple of nasty headaches during my first week.
However, a couple of days ago I started noticing tiny little bumps appearing on the backs of my hands in sort of clustered formation. They didn't itch, in fact I barely noticed them until yesterday when one hand started stinging a whole lot. (possibly because I'd done a lot of cleaning in the house and maybe come into contact with some of the cleaning product idk) Either way it was stinging a whole lot (not in an itchy way, I'd compare it to being stung by a nettle but less painful) and looking a lot redder and more pronounced than it had done. So I slapped on some thin moisturiser, which did very little so I then tried aloe vera gel, which did help relieve the stinging, followed by sudocrem, which eventually stopped it.
Got up this morning and the lumps were still there and still stinging every so often, but nothing like they had done last night. Still, I'm wondering if anything can be done and whether or not this is a common side effect? I've done some googling and I've seen it mentioned a few times, but still concerned. I doubt it's something like an allergic reaction this far into the treatment but I don't know.
Anyone had this? I'd hate it to be told I need to stop treatment and be back to square one.